Incident pulmonary arterial hypertension associated with Bosutinib

Pulmonary arterial hypertension is associated with tyrosine kinase inhibitors used in the treatment of chronic myeloid leukemia. Dasatinib is a known cause of drug-induced pulmonary arterial hypertension. There have been case reports linking Bosutinib with deterioration of pre-existing pulmonary arterial hypertension. Here, we present a case of a 37-year-old woman with chronic myeloid leukemia treated with Bosutinib who was diagnosed with pulmonary arterial hypertension. Prior to Bosutinib, she had received Dasatinib without documented cardiopulmonary toxicity. Withdrawal of Bosutinib led to partial reversal of pulmonary arterial hypertension, and with the addition of pulmonary arterial hypertension-targeted treatment, there was near normalization of hemodynamics.

Published in:

Pulmonary Circulation Vol 10: No 3 cover image

July 2020

Pulmonary Circulation Vol 10: No 3

View this journal

Our research platform is the world.

Through worldwide collaboration, we can begin to answer the question of a global disease.

Join the PVRI
standard-example-image.jpg